# SDR UALA2013030501318

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 52,728 hours, 19,555 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 220
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMPS - LEVEL 2.  DUE TO HISTORY OF FLT DECK TEMP TOO COLD.  PERFORM COMPLETE BITE OF THE ZONE TEMP CONTROLLER AND BOTH PACK TEMP CONTROLLERS REF FIM MM 21-51-00 FIG 104 AND 21-60-00 FIG 104.  REPLACE FLT DECK ZONE DUCT OVERHEAT SWITCH S21 PCN 563-0043 REF MM 21-61-01-401 AND REPLACE LEFT PACK LOW LIMIT VALVE PCN 643-9025 REF MM 21-51-11-201.  VERIFY EFFECTIVITY WITH IPC.  ACPD CALL OUT.  FOUND LOW LIMIT LEFT PACK VALVE FAILED BITE TEST.  REPLACED VALVE.  OP CHECKED GOOD.
